# SDR DALA1019386314

- Difficulty date: August 13, 2010
- Submitted: August 16, 2010
- Operation: Air carrier
- Aircraft: N674US
- Make and model: Boeing 747451
- Aircraft serial: 30269
- Aircraft time: 48,444 hours, 30,269 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Overheated
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT, OVEN 2-46 OVERHEATED RESULTING IN A BURNING PLASTIC SMELL. CIRCUIT BREAKER WAS PULLED. MX REPLACED THE OVEN, OVEN CONTROLLER, RELAY AND PLUG. OPS CHECK WAS GOOD.
